Journal of Applied Mathematics and Physics

Vol.3 No.4(2015), Paper ID 55818, 6 pages

DOI:10.4236/jamp.2015.34051

 

Modelling Textural Anisotropy of Magnetic Susceptibility of Banded Iron Formations

 

William W. Guo

 

School of Engineering & Technology, Central Queensland University, North Rockhampton, Australia

 

Copyright © 2015 William W. Guo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Guo, W. (2015) Modelling Textural Anisotropy of Magnetic Susceptibility of Banded Iron Formations. Journal of Applied Mathematics and Physics, 3, 405-410. doi: 10.4236/jamp.2015.34051.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.